No time to celebrate…

by Christine on September 12th, 2011

filed under Christine's Life Updates

Last year I posted about my memories of September 11th. A few years ago, when I was working for an architectural firm, we won a project working on Tower 4 of the World Trade Center, and I got to go for a personal tour of “The Tub.” Check out that post here.

Last night we watched the 9/11 Ten Years Later tribute. I remember watching that documentary about the rookie fireman when it was first released. Hearing the updates, how 9/11 has affected all of the members of the fire squad, was very compelling.  Hubby even got a little angry and punched a cushion; I think he has always wished that he joined the military so he could get a little revenge for what happened to us.

It was a very low-key, boring weekend at our house. My antidepressants have me feeling loopy and nauseous. I can’t keep any food down, and as a result I’ve lost about 4 pounds (hooray!). I lack any ability to concentrate and focus on the tasks at hand. Consequently I pretty much slept all day yesterday. Today I feel well-rested, but space cadety. At least I’m feeling numb, and not the emotional rollercoaster wreck I was last week.

Related Posts with Thumbnails
Share
  • Dinnerland

    I’m so sorry you’re feeling badly. As you may have read in my blog in the past, I have a long history with depression, so I am just here to say, you WILL feel better.
    hang in there until your medication is right, and the clouds will part. You are sick like any other sickness, but as my psych doc has said to me ‘the sick part is doing the evaluating of how you are’ (i.e. your brain.)
    Last but not least: I am 40 now, and about 3 years ago or so, I realized it was time to just suck it up and take antidepressants ALL the time.  I titrate the dosing with my doc, who I see very infrequently when not in active therapy… and it has worked well. Whenever it was that I started with the constant dose, I haven’t suffered a depression dip since… just a few episodes of needing to increase or subsequently decrease the dose as needed and as my body dictated.

    I’m with you– and if you need a ‘shoulder’ to cry on– come on over to my blog and let it all out! xoxox